# SDR VNAA202504160004

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 677 AND FS 708. CORRECTIVE ACTION: EVALUATED CORROSION AT STGR 15L BETWEEN FS 677 AND FS 708 FOUND TO BE OUT OF LIMITS IAW CRJ-700 SRM 53-41-49-101-001-A01. FABRICATED NEW SERVICEABLE SEAT TRACK P/N SH670-36255-3 IAW CRJ 700 SRM TASK 53-00-49-201-002-A01 AND RECEIVED SERVICEABLE SEAT TRACK FROM PAINT. INSTALLED NEW SERVICEABLE SEAT RAIL P/N SH670-36255-3 IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03).
